• I completed treatment for breast cancer five moths ago. I have neuropathy in my feet and hands. Is anyone else dealing with this?

    Asked by lamyrasp on Saturday, September 8, 2012

    I completed treatment for breast cancer five moths ago. I have neuropathy in my feet and hands. Is anyone else dealing with this?

    Would appreciate any suggestions that might help.

    4 Answers from the Community

    4 answers
    • nancyjac's Avatar
      nancyjac

      Yes I am. I find that movement is what helps the most, particularly weight bearing exercise like walking, lifting weights, and resistance training. Flexibility and balance exercises like Yoga, pilates, or Tai Chi help too.

      about 5 years ago
    • javert2's Avatar
      javert2

      Yes, two years later, I still have neurothopy following Taxol. I took Neurotin until recently but it was making me really sleepy and I determined that I was really getting no better. Mine is not as bad as it was but I really doubt it'll ever go away completly. Let me know if you find help!

      about 5 years ago
    • jvbaseballmom2's Avatar
      jvbaseballmom2

      I did when I was going through chemo. It went away for me gradually with time.

      about 5 years ago
    • IKickedIt's Avatar
      IKickedIt

      I am almost one year post chemo and the neuropathy in my hands is about 90% resolved. I can finally feel temperatures and textures. I still have pretty severe neuropathy in my feet and I just had an EMG done. The neurologist said he could not pick up any response from my sensory nerves in my feet (actually from about mid-calf down). He said it might be another year or two until it comes back, if at all. To me, it was more important that the sensations in my hands return. I can live with my feet this way, if need be. Besides...I'm no longer ticklish. Nice little perk!

      My oncologist recommended taking a B12 supplement and truly believe it helped. When we were on vacation, I wasn't very diligent about taking it and the neuropathy seemed to worsen a bit.

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.